MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (PRE-CURVED) (SHORT-TERM) (DUAL-LUMEN; CATHETER, HEMODIALYSIS, NON-IMPLANTED

BARD ACCESS SYSTEMS NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (PRE-CURVED) (SHORT-TERM) (DUAL-LUMEN; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recw0817 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the patient had liver failure and was treated with bedside blood purification smoothly.After obtaining family members¿ consent and signing, the right femoral vein puncture was performed for the patient at 16:00 on (b)(6) 2020.The guide wire was found to be broken during the operation, the dialysis catheter was replaced, and the right femoral vein puncture was performed again catheterization.No effect on patients.

Brand Name
NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM (PRE-CURVED) (SHORT-TERM) (DUAL-LUMEN
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10433567
Report Number3006260740-2020-02967
Device Sequence Number2809245
Product Code MPB
UDI-Device Identifier00801741045608
UDI-Public(01)00801741045608
Combination Product (Y/N)N
PMA/510(K) Number
K090102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue Number5594150
Device Lot NumberRECW0817
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR